Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    Trendkill is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario, Canada
    Posts
    376

    definately shot 800mg into a vein.

    yea so..injecting seemed so natural. i was doin my shot of deca 300...1ml. shot it everything fine. then shot 500 mg sus250 ( 2mL)
    while shooting the sustanon i was thinkin back on the first injection n how it felt different from others...and how it felt the same as this 2nd injection...i then realized all the bleeding couldve been a vein...sure enough it was...and i did the same with the sustanon as with the deca...so theres 800mgs in my vein and 3 ml. stayed calm....heart beat was thumping a bit. but i sweat like a pig...i had showered previously but had dried off. and it looked like i took a shower once again after i sweat so much. it was quite a rush and i will definately not be an idiot and forget to aspirate again


    oh by the way...is this that bad of a thing....or should i not worry. im fine so im assuming its nothing.
    Last edited by Trendkill; 07-10-2005 at 11:05 PM.

  2. #2
    RonBright04 is offline New Member
    Join Date
    May 2005
    Location
    H-Town! aka Houston, TX
    Posts
    25
    I did the same thing last Wednesday, but with Wotan's T-500. Just a ml though. I'm fine... so I guess we're ok.

  3. #3
    inevitable's Avatar
    inevitable is offline Member
    Join Date
    Jan 2004
    Location
    merica
    Posts
    910
    if u shot that much into ur vein... u wouldn't be writing this post.. u just passed thru a vein and most likely got a drop in ur blood stream. u'll be fine

  4. #4
    proboy1 is offline New Member
    Join Date
    Jun 2005
    Location
    Montana
    Posts
    35
    I would change my shot placement I think.

  5. #5
    bigsupplyeu's Avatar
    bigsupplyeu is offline Banned
    Join Date
    Jul 2005
    Posts
    119
    i dont remember the rough dosage on products needed to be fatal dosage, but its quite a bit. you'll be fine. just the coughing sucks, dont know if u had that

  6. #6
    ace ventura is offline Member
    Join Date
    Dec 2004
    Location
    Europe
    Posts
    525
    Which bodypart did you inject into?

  7. #7
    Dark Bird's Avatar
    Dark Bird is offline Associate Member
    Join Date
    Jan 2004
    Posts
    193
    Be thankful you didnt put fina in there. That stuff sucks when it gets in the blood.

  8. #8
    Trendkill is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario, Canada
    Posts
    376
    i did my glute with deca 300, 1 ml. and my delt 2ml sus 250. i sweat like a pig... n bit of wheezing.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •